I have been taking wellbutrin for a year and noticed throughout the time I was tasking the medication, I have become quite aggressive, irritable, more fatiguedd than I was before, and more dizzy than before I went on it. I was dizzy and tired before going on wellbutrin as symptoms of depression. I notice it helped with my mood at first but now I am back to crying, feeling sad, hopless, guilty, etc. I would like to switch to a different antidepressant but I'm not sure what. I'm concerned with weight gain (I didn't gain a single pound while on wellbutrin which was one of the few things I liked about wellbutrin) and I want something that will give me energy and not make me extremely dizzy. I also would like to avoid sexual side effects but I know that's not likely as wellbutrin is one or the only that doesn't effect sex drive. Any thoughts or suggestions you have would be much appreciated!
Looks like your depression is causing lethargy and you want a boost in mood and energy. If Wellbutrin is not doing the trick I suggest a SNRI like Cymbalta or maybe Effexor. Those can also be combined with Wellbutrin to maximize the energy boost. Also if you haven't tried Wellbutrin 300mg maybe this only could gives you energy. Anyway those are all things you can check out with your doctor.
Don't do change in your medications, dosages or schedule without consulting a qualified physician. Note than everyone can react differently to drugs. One size doesn't fit all.
i am on wellbutrine and have all the same side effect you speak of here... I was wondering if you started with cybalta or effexor as well as the wellbutrine?
I am just not me on the wellbutrin... i feel more depressed and sad... and angry alot...im looking for the energy burst and the happiness to come back... can you let me know how things worked out for you?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.